Volume 15, Issue 4
Locally Minimizing Smooth Harmonic Maps from Asymptotically at Manifolds into Spheres

Yu Yuan

J. Part. Diff. Eq., 15 (2002), pp. 13-27.

Published online: 2002-11

Preview Purchase PDF 51 1621
Export citation
  • Abstract

By minimizing the so-called relative energy, we show that there exists a family of locally minimizing smooth harmonic maps from asymptotically flat manifolds into the standard sphere.

  • Keywords

Harmonic map Hardy inequality

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-13, author = {}, title = {Locally Minimizing Smooth Harmonic Maps from Asymptotically at Manifolds into Spheres}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {4}, pages = {13--27}, abstract = { By minimizing the so-called relative energy, we show that there exists a family of locally minimizing smooth harmonic maps from asymptotically flat manifolds into the standard sphere.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5458.html} }
TY - JOUR T1 - Locally Minimizing Smooth Harmonic Maps from Asymptotically at Manifolds into Spheres JO - Journal of Partial Differential Equations VL - 4 SP - 13 EP - 27 PY - 2002 DA - 2002/11 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5458.html KW - Harmonic map KW - Hardy inequality AB - By minimizing the so-called relative energy, we show that there exists a family of locally minimizing smooth harmonic maps from asymptotically flat manifolds into the standard sphere.
Yu Yuan . (2019). Locally Minimizing Smooth Harmonic Maps from Asymptotically at Manifolds into Spheres. Journal of Partial Differential Equations. 15 (4). 13-27. doi:
Copy to clipboard
The citation has been copied to your clipboard